# SDR MWEA010829

- Difficulty date: May 29, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910010505
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN LEFT FLAP MOVEABLE VANE, DENT MEASURES .080 DEEP.  REPAIRED IN ACCORDANCE WITH 51-70-2.
